Convergence of Ishikawa'method for generalized hybrid mappings
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 135-141
https://doi.org/10.4134/CKMS.2013.28.1.135
Printed January 31, 2013
Fangfang Yan, Yongfu Su, and Qinsheng Feng
Tianjin Polytechnic University, Tianjin Polytechnic University, Tianjin Polytechnic University
Abstract : In this paper, we first talk about a more wide class of nonlinear mappings, Then, we deal with weak convergence theorems for generalized hybrid mappings in a Hilbert space.
Keywords : generalized hybrid mappings, Ishikawa's iteration, weak convergence, Hilbert space
MSC numbers : 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd